Showing posts with label Spironolactone. Show all posts
Showing posts with label Spironolactone. Show all posts

Sunday, May 19, 2019

My Transgender Reality

First of all, I would like to thank Charlotte for her comment to a Cyrsti's Condo post from last May. The comment was why don't I just kill myself. The quick answer is I tried that once and happily I failed.

My reality these days revolves basically around my family. And, to a lesser extent the public's perception of me  Examples include a forthcoming trip Wednesday to my grand-daughter's graduation.  Then yesterday we went to a new deli we haven't been to before. Not much happened except one of the younger guys couldn't quite seemed to keep his eyes off of me. I can never tell if he was fascinated by me, or managed to figure out I was transgender.

As I have been told a couple times in my life, it isn't all about me. So, I try to keep that in mind too.

It's interesting too, since Liz has lost nearly 120 pounds, her reality has changed also. She has explained to me she still is a heavy over weight person in her mind and it is hard to shake.  I am sure in the dark recesses of my mind, I will always be fearful of presenting as a guy in a dress.

Digging deeper, my latest paranoia revolves around an unanswered phone call I received from my endocrinologist. Now I am worried she is going to want to play around with my estradiol (estrogen)dosage.  My reality is I have grown so used to the changes in my body, I don't want to go back. She, My Doc, has already decreased my "Spriro"  which was prescribed to decrease my testosterone. She cut my dosage due to my potassium being too high.

One way or another, I will follow her advice.

Regardless of Charlotte's advice, I don't want to kill myself.

It's my reality!

Wednesday, April 17, 2019

No Games

As promised,  this is part two of my previous post called no games.

It took awhile, but my endocrinologist requested blood tests came back on my levels of testosterone and estrogen.

It turns out my testosterone was very low and my levels of estrogen were as to be expected too. Also, the blood tests detected a slightly elevated of potassium. So, to counteract it, she (my Doc) is decreasing slightly my dosage of Spiro. I used to eat a banana a day, thinking it was good for me, until I found it wasn't and contributed to severe pain in my legs.

If you are not familiar, Spironolactone is used to lower testosterone and lowers blood pressure as a side result, among other things. (Or, vice versa.)

At any rate, one of the side effects of taking Spiro is it makes you lightheaded and/or dizzy, both of which I have been experiencing more of lately.

Initially, I was upset at the diagnosis, fearing my testosterone would increase and would not be counter balanced by a higher dosage of Estradiol .

Then I came back to my senses (what's left of them) and realized I was going against one of my basic principles...my health comes first.

This is definitely not a game! Plus, I have another blood test scheduled in May and another appointment in four months, so nothing is permanent.

Cha-ch Changes

  Vote BLUE! After many years of keeping the blog title the same, I have decided to modernize it to reflect the name I adopted as my legal m...